Alert archive / Oklahoma / River Flood Warnings in 2009
River Flood Warning 53, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Oct 30, 2009, 8:21 AM CDT for Adair County, Oklahoma. It took effect at Oct 30, 2009, 12:51 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2009, 8:21 AM CDT (13:21 UTC)
- In effect from
- Oct 30, 2009, 12:51 PM CDT
- Expired
- Oct 31, 2009, 2:35 AM CDT
- In force
- 14 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Adair County, OK
The radar
The Western Arkansas radar (KSRX), 71 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Watts (WTTO2). The gauge peaked at 14.40 ft at Oct 30, 2009, 5:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Oct 30, 6:30 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Oct 30, 6:30 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 630 AM CDT FRI OCT 30 2009 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. MID LEVEL CLOUDINESS WILL RAPIDLY DECREASE LATER THIS MORNING AND EARLY AFTERNOON WITH ANY VIRGA OR SPRINKLES ENDING AS WELL. WEST TO SOUTHWEST WINDS WILL OCCASIONALLY GUST TO OVER 20 KNOTS THIS AFTERNOON BEFORE DIMINISHING QUICKLY AROUND SUNSET. SKIES WILL BE CLEAR OVERNIGHT. && .PREV DISCUSSION... /ISSUED 244 AM CDT FRI OCT 30 2009/ DISCUSSION... SHOWERS AND THUNDERSTORMS HAVE MOVED WELL EAST OF THE FORECAST AREA THIS MORNING AS THE RESPONSIBLE COLD FRONT MOVES ACROSS THE MISSISSIPPI VALLEY. WE WILL STILL HAVE TO DEAL WITH THE ASSOCIATED MID-LEVEL SHORTWAVE TODAY AS IT MOVES ACROSS THE PLAINS. WILL NOT GO WITH ANY POPS FOR TODAY. HOWEVER... WOULD NOT BE SURPRISED TO SEE SOME DRIZZLE THIS AFTERNOON. AFTER TODAY...IT LOOKS LIKE SMOOTH SAILING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS FOR THE REMAINDER OF THE FORECAST PERIOD. HIGH PRESSURE WILL PREVAIL OVER THE WEEKEND WITH A WARMING TREND TAKING PLACE. ANOTHER COLD FRONT WILL COME THROUGH DRY ON MONDAY WITH HIGH PRESSURE REIGNING SUPREME THE REMAINDER OF THE FORECAST. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...05
Hazardous weather outlook, Oct 30, 5:04 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 504 AM CDT FRI OCT 30 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 504 AM CDT FRI OCT 30 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY THROUGH THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... DRY WEATHER WILL PREVAIL AS HIGH PRESSURE TAKES CONTROL OVER THE AREA. A COUPLE DRY COLD FRONTS WILL PASS THROUGH THE AREA WITH LITTLE FANFARE...ONE ON MONDAY AND A SECOND AROUND WEDNESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 8:20 AM CDT | River Flood Warning | TSA | Ottawa | 48 hr |
| Oct 30, 8:29 AM CDT | River Flood Warning | TSA | LeFlore | 12 hr |
| Oct 29, 8:00 PM CDT | Areal Flood Advisory | TSA | Franklin | 3 hr |
Nearby
River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.